Items where Research Group is "Algebra and Combinatorics

Up a level
Export as [feed] RSS
Group by: Creators | Item Type | Status | No Grouping
Jump to: C | G | K | L | M | S
Number of items: 13.

C

Capdeboscq, I., Hristova, K. and Rumynin, D. A. (2020) Cocompact lattices in locally pro-p-complete rank-2 Kac-Moody groups. Sbornik: Mathematics, 211 (8). pp. 1065-1079. ISSN 1064-5616

G

Grant, Joseph (2020) The Nakayama automorphism of a self-injective preprojective algebra. Bulletin of the London Mathematical Society, 25 (1). pp. 137-152. ISSN 0024-6093

Grant, Joseph and Iyama, Osamu (2020) Higher preprojective algebras, Koszul algebras, and superpotentials. Compositio Mathematica, 156 (12). pp. 2588-2627. ISSN 0010-437X

Gray, Robert (2020) Undecidability of the word problem for one-relator inverse monoids via right-angled Artin subgroups of one-relator groups. Inventiones Mathematicae, 219 (3). pp. 987-1008. ISSN 0020-9910

Gray, Robert D. and Kambites, Mark (2020) On Cogrowth, Amenability and the Spectral Radius of a Random Walk on a Semigroup. International Mathematics Research Notices, 2020 (12). 3753–3793. ISSN 1073-7928

K

Kurinczuk, Rob and Stevens, Shaun (2020) Cuspidal ℓ -modular representations of p-adic classical groups. Journal für die reine und angewandte Mathematik (Crelles Journal), 2020 (764). 23–69. ISSN 0075-4102

L

Laugwitz, Robert and Miemietz, Vanessa (2020) Cell 2-representations and categorification at prime roots of unity. Advances in Mathematics, 361. ISSN 0001-8708

Lust, Jamie and Stevens, Shaun (2020) On depth zero L-packets for classical groups. Proceedings of the London Mathematical Society, 121 (5). pp. 1083-1120. ISSN 0024-6115

M

MacKaay, Marco, Mazorchuk, Volodymyr, Miemietz, Vanessa and Tubbenhauer, Daniel (2020) Trihedral Soergel bimodules. Fundamenta Mathematicae, 248 (3). pp. 219-300. ISSN 0016-2736

MacKaay, Marco, Mazorchuk, Volodymyr, Miemietz, Vanessa and Zhang, Xiaoting (2020) Analogues of centralizer subalgebras for fiat 2-categories and their 2-representations. Journal of the Institute of Mathematics of Jussieu, 19 (6). pp. 1793-1829. ISSN 1474-7480

Mazorchuk, Volodymyr, Miemietz, Vanessa and Zhang, Xiaoting (2020) 2-categories of symmetric bimodules and their 2-representations. Pacific Journal of Mathematics, 306 (2). pp. 645-678. ISSN 0030-8730

Mazorchuk, Volodymyr, Zhang, Xiaoting and Miemietz, Vanessa (2020) Pyramids and 2-representations. Revista Matemática Iberoamericana, 36 (2). 387–405. ISSN 0213-2230

S

Skodlerack, Daniel and Stevens, Shaun (2020) Intertwining semisimple characters for p-adic classical groups. Nagoya Mathematical Journal, 238. pp. 137-205. ISSN 0027-7630

This list was generated on Thu Oct 21 00:36:32 2021 BST.